# SDR CALA9901245

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 5930645509
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 12 CRACK IN NR 2 ENGINE INLET HOUSING INTERNAL LOWER AFT WALL.  THE NR 2 ENGINE NOSE COWL WAS REMOVED AND REPLACED IAW MM 71-10-01.
